| Model Number |
500001002502 |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary doors could not be recovered and required maintenance.The customer stated that this malfunction caused a delay in dispensing the medications to the patient.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-sep-2014 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's doors 1 and 2 had failed.A field service engineer (fse) replaced the latches and door controller board.The fse verified door functionality with the customer representative and successfully recovered the doors.The fse was unable to complete the acceptance test on the medication cart device.The system functioned as intended after the field service engineer repaired the device.